# SDR UPS00233130

- Difficulty date: June 14, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 60,542 hours, 51,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI   FLOOR SUPPORT IN E/E BAY AT BS 380 ABOVE STR 25R IS CRACKED.     REPAIRED SUPPORT IAW SRM.51-20-1,SRM.51-30-1
